| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Osteopenia/ Osteoporosis (2651); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D6a: (b)(6) 2022.D10 - medical product: unknown femoral component catalog # unknown lot # unknown.Unknown articular surface catalog # unknown lot # unknown.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 0001822565-2024-00950.0001822565-2024-00952.
Event or Problem Description
It was reported patient is experiencing pain and swelling post implantation.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.D10 - medical product: persona femur trabecular metal cruciate retaining (cr) catalog # 42502806402 lot # 65377821.
Event or Problem Description
It was reported patient is experiencing pain, osteoporosis and swelling post implantation.Patient is scheduled to have a bone scan for possible loosening.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.